MAUDE Adverse Event Report: AMBU A/S VIVASIGHT 2 DLT KIT 35 FR - LEFT

AMBU A/S VIVASIGHT 2 DLT KIT 35 FR - LEFT
Model Number 412351000
Medical Device Problem Codes Difficult to Insert (1316); Structural Problem (2506)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was possible to verify the reported failure (tip bent) fron the returned samples.Based on investigation performed, the excessive bending of the endobronchial tip was caused by operator mishandling during manufacturing in which additional bending of the endobronchial tip occurred after stylet insertion process.A capa has been initiated to further investigate the issue of excessive bending of endobronchial tip occuring during manufacturing.
 
Event or Problem Description
According to information from the customer.In connection with intubating with ambu vivasight double-lumen tube with camera, difficult intubation occured.The tube was hyperangulated, which made it difficult to pass the epiglottis and trachea.There was bleeding around the epiglottis, and upon extubation, blood was seen on the cuff and the tip of the tube.According to follow-up information from the customer, the patient was fine the next day and did not complain about sore throat.

Brand Name
VIVASIGHT 2 DLT KIT 35 FR - LEFT
Common Device Name
VIVASIGHT 2 DLT KIT 35 FR - LEFT
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, dnk 2750
DA  2750
MDR Report Key20088095
Report Number1220828-2024-00018
Device Sequence Number18102456
Product Code CBI
UDI-Device Identifier05707480145706
UDI-Public05707480145706
Combination Product (Y/N)N
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number412351000
Device Lot Number1000969597
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/31/2024
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown